Common Singularities of Commuting Vector Fields on 2-manifolds.
Commentarii mathematici Helvetici, Tome 39 (1964), pp. 97-110
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1964__39_139284,
author = {Elon L. Lima},
title = {Common {Singularities} of {Commuting} {Vector} {Fields} on 2-manifolds.},
journal = {Commentarii mathematici Helvetici},
pages = {97--110},
year = {1964},
volume = {39},
zbl = {0124.16101},
url = {http://geodesic.mathdoc.fr/item/CMH_1964__39_139284/}
}
Elon L. Lima. Common Singularities of Commuting Vector Fields on 2-manifolds.. Commentarii mathematici Helvetici, Tome 39 (1964), pp. 97-110. http://geodesic.mathdoc.fr/item/CMH_1964__39_139284/